# SDR R61A202002190194

- Difficulty date: February 12, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17065188003
- Condition: Corroded
- Location: Frames 76-81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND AFT CARGO COMPARTMENT CORROSION ON STGR29R FROM FR76 - FR81  BLENDED OUT CORROSION FROM FR 76 THROUGH FR 81, STRINGER 29R/OUTBOARD. REF SRM 51-10-03. FR 76-77, 11 HOLES BLENDED, MAX MATERIAL LOSS 0.034". FR 77-78, 6 HOLES BLENDED, MAX MATERIAL LOSS 0.028". FR 78-79, 12 HOLES BLENDED, MAX MATERIAL LOSS 0.030". FR 79-80, 2 HOLES BLENDED, MAX MATERIAL LOSS 0.030". FR 80-81, 2 HOLES BLENDED. MAX MATERIAL LOSS 0.025". ETD2020-170-003859-B WAS USED TO REPAIR THE STRINGER BY CUT OUTS AND DOUBLER INSTALLATION.
